# SDR C2XA03CL081

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Loose
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLT 2828 THE CREW REPORTED ELEVATOR LOST EFFECTIVENESS ON FINAL AT 130-125 KIAS. ELEVATOR FEELS SLOPPY ON GROUND. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   MX ADJUSTED CABLE TENSIONS AND REMOVED AND REPLACED CAPTAINS ELEVATOR CABLE TENSIONER/REGULATOR OPERATIONAL CHECKS AND TEST FLIGHT WAS GOOD.
